# SDR DALA2018020700765

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A126034
- Condition: Dented
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,  A DENT WAS FOUND ON THE FRAME ASSY AT BS 747, STRINGERS24L & 25L.  MAINTENANCE REPAIRED THE FRAME IAW ERA 565619-14.
